# SDR SWAA2012070905656

- Difficulty date: July 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 79,734 hours, 62,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101042
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT COVER LOOSE.  RE-SECURED COVER PER AMM.
